Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 31, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 14, 2017, 3:36 PM CDT. It took effect at Apr 15, 2017, 4:00 AM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2017, 3:36 PM CDT (20:36 UTC)
- In effect from
- Apr 15, 2017, 4:00 AM CDT
- Expired
- Apr 16, 2017, 7:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
298 WHUS73 KGRB 142036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT FRI APR 14 2017 ...WAVES AND WINDS INCREASE FRIDAY NIGHT INTO SATURDAY... .AS A WARM FRONT LIFTS INTO OUR REGION WITH AN APPROACHING LOW PRESSURE SYSTEM, INCREASING SOUTHERLY WINDS WILL BRING IN HIGHER WAVES ALONG THE LAKESHORE. INCREASED WAVE HEIGHTS ARE EXPECTED OVERNIGHT FRIDAY AND LAST THROUGH MOST OF SATURDAY. LMZ541>543-150445- /O.NEW.KGRB.SC.Y.0031.170415T0900Z-170416T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 336 PM CDT FRI APR 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 4 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 4 AM CDT SUNDAY. * WINDS...S 15 TO 25 KTS TURNING SW SATURDAY MORNING. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
507 WHUS73 KGRB 150204 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 904 PM CDT FRI APR 14 2017 ...WAVES AND WINDS INCREASE FRIDAY NIGHT INTO SATURDAY... .AS A WARM FRONT LIFTS INTO OUR REGION WITH AN APPROACHING LOW PRESSURE SYSTEM, INCREASING SOUTHERLY WINDS WILL BRING IN HIGHER WAVES ALONG THE LAKESHORE. INCREASED WAVE HEIGHTS ARE EXPECTED OVERNIGHT FRIDAY AND LAST THROUGH MOST OF SATURDAY. LMZ541>543-151015- /O.CON.KGRB.SC.Y.0031.170415T0900Z-170416T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 904 PM CDT FRI APR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO 4 AM CDT SUNDAY... * WINDS...S 15 TO 25 KTS TURNING SW SATURDAY MORNING. * WAVES...3 TO 5 FEET INCREASING TO 4 TO 7 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
867 WHUS73 KGRB 150951 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 451 AM CDT SAT APR 15 2017 ...GUSTY WINDS AND BUILDING WAVES THROUGH EARLY SUNDAY... .AS A WARM FRONT LIFTS INTO OUR REGION WITH AN APPROACHING LOW PRESSURE SYSTEM, INCREASING SOUTHERLY WINDS WILL BRING IN HIGHER WAVES ALONG THE LAKESHORE. LMZ541>543-151800- /O.CON.KGRB.SC.Y.0031.000000T0000Z-170416T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 451 AM CDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...S 15 TO 25 KTS TURNING SW. * WAVES...3 TO 5 FEET INCREASING TO 4 TO 6 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693 WHUS73 KGRB 151304 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 804 AM CDT SAT APR 15 2017 ...GUSTY WINDS AND BUILDING WAVES THROUGH EARLY SUNDAY... ...DENSE MARINE FOG FOR THE BAY AND LAKE MICHIGAN THROUGH SUNDAY MORNING... .AS A WARM FRONT LIFTS INTO OUR REGION WITH AN APPROACHING LOW PRESSURE SYSTEM, INCREASING SOUTHERLY WINDS WILL BRING IN HIGHER WAVES ALONG THE LAKESHORE. .MOIST AIR FLOWING OVER THE RELATIVE COOL WATERS OF THE BAY AND LAKE, HAS GENERATED MARINE FOG OVER MOST LOCATIONS. THE FOG SHOULD LAST THROUGH EARLY SUNDAY MORNING, BEFORE A COLD FRONT BRINGS IN DRIER AIR. LMZ541>543-152115- /O.NEW.KGRB.MF.Y.0005.170415T1304Z-170416T0600Z/ /O.CON.KGRB.SC.Y.0031.000000T0000Z-170416T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 804 AM CDT SAT APR 15 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM CDT SUNDAY. * WINDS...SOUTH 15 TO 25 KTS TURNING SW. * WAVES...3 TO 5 FEET INCREASING TO 4 TO 6 FEET. * VISIBILITY...FREQUENTLY LESS THEN 1/4 MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-152115- /O.NEW.KGRB.MF.Y.0005.170415T1304Z-170416T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 804 AM CDT SAT APR 15 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM CDT SUNDAY. * VISIBILITY...FREQUENTLY LESS THEN 1 MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
779 WHUS73 KGRB 151521 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CDT SAT APR 15 2017 ...GUSTY WINDS AND BUILDING WAVES THROUGH EARLY SUNDAY... ...DENSE MARINE FOG FOR THE BAY AND LAKE MICHIGAN THROUGH LATE SATURDAY NIGHT... .AS A WARM FRONT LIFTS INTO OUR REGION WITH AN APPROACHING LOW PRESSURE SYSTEM, INCREASING SOUTH TO SOUTHWEST WINDS WILL BRING IN HIGHER WAVES ALONG THE LAKESHORE. .MOIST AIR FLOWING OVER THE RELATIVE COOL WATERS OF THE BAY AND LAKE, HAS GENERATED MARINE FOG OVER MOST LOCATIONS. THE FOG SHOULD LAST THROUGH EARLY SUNDAY MORNING, BEFORE A COLD FRONT BRINGS IN DRIER AIR. LMZ541>543-152330- /O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/ /O.CON.KGRB.SC.Y.0031.000000T0000Z-170416T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1021 AM CDT SAT APR 15 2017 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KTS. * WAVES...BUILDING TO 3 TO 5 FEET. * VISIBILITY...FREQUENTLY LESS THEN 1/4 MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-152330- /O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1021 AM CDT SAT APR 15 2017 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * VISIBILITY...FREQUENTLY LESS THEN 1 MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
260 WHUS73 KGRB 152017 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CDT SAT APR 15 2017 ...GUSTY WINDS AND HIGH WAVES THROUGH SATURDAY...\ ... DENSE MARINE FOG FOR THE BAY AND LAKE MICHIGAN THROUGH LATE SATURDAY NIGHT... .WAVES REMAIN HIGH BEHIND THE PERIOD OF HIGHER WINDS AND WILL DIMINISH INTO THE OVERNIGHT BRIEFLY. THERE WILL BE A SMALL CHANCE FOR HIGH WINDS TO RETURN SUNDAY EVENING. .MOIST AIR FLOWING OVER THE RELATIVE COOL WATERS OF THE BAY AND LAKE, HAS GENERATED MARINE FOG OVER MOST LOCATIONS. THE FOG SHOULD LAST THROUGH EARLY SUNDAY MORNING, BEFORE A COLD FRONT BRINGS IN DRIER AIR. LMZ541>543-160430- /O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/ /O.CON.KGRB.SC.Y.0031.000000T0000Z-170416T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 317 PM CDT SAT APR 15 2017 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KTS. * WAVES...4 TO 7 FEET DIMINISHING TO 2 TO 4 SUNDAY MORNING. * VISIBILITY...FREQUENTLY LESS THEN 1/4 MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-160430- /O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 317 PM CDT SAT APR 15 2017 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * VISIBILITY...FREQUENTLY LESS THEN 1 MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
343 WHUS73 KGRB 160225 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CDT SAT APR 15 2017 ...GUSTY WINDS AND HIGH WAVES THROUGH SATURDAY... ... DENSE MARINE FOG FOR THE BAY AND LAKE LATE TONIGHT... .WAVES REMAIN HIGH BEHIND THE PERIOD OF HIGHER WINDS AND WILL DIMINISH INTO THE OVERNIGHT. THERE WILL BE A SMALL CHANCE FOR HIGHER WINDS TO RETURN SUNDAY EVENING. .MOIST AIR FLOWING OVER THE RELATIVE COOL WATERS OF THE BAY AND LAKE, HAS GENERATED MARINE FOG OVER MOST LOCATIONS. THE FOG SHOULD LAST THROUGH EARLY SUNDAY MORNING, BEFORE A COLD FRONT BRINGS IN DRIER AIR. LMZ541>543-160900- /O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/ /O.CON.KGRB.SC.Y.0031.000000T0000Z-170416T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 925 PM CDT SAT APR 15 2017 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KTS. * WAVES...4 TO 7 FEET DIMINISHING TO 2 TO 4 SUNDAY MORNING. * VISIBILITY...FREQUENTLY LESS THEN 1/4 MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-160600- /O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 925 PM CDT SAT APR 15 2017 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * VISIBILITY...FREQUENTLY LESS THEN 1 MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
595 WHUS73 KGRB 160811 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 311 AM CDT SUN APR 16 2017 ...GUSTY WINDS AND HIGH WAVES TO RETURN THIS MORNING... .AS A LOW PRESSURE SYSTEM MOVES EAST OF THE AREA EARLY THIS MORNING, GUSTY NW WINDS WILL INCREASE BY MID MORNING SUNDAY AND PERSIST UNTIL EARLY THIS EVENING. .MOIST AIR FLOWING OVER THE RELATIVE COOL WATERS OF THE BAY AND LAKE, WILL CONTINUE TO GENERATE SOME MARINE FOG THIS MORNING. LMZ541>543-161615- /O.EXT.KGRB.SC.Y.0031.000000T0000Z-170417T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 311 AM CDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KTS. * WAVES...2 TO 4 FT. * VISIBILITY...OCCASIONALLY LESS THEN 1/4 MILE AT UNTIL MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE THIS MORNING. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
372 WHUS73 KGRB 161523 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1023 AM CDT SUN APR 16 2017 ...GUSTY WINDS THIS AFTERNOON... .AS A LOW PRESSURE SYSTEM MOVES EAST OF THE AREA...GUSTY NW WINDS WILL INCREASE BY AFTERNOON AND PERSIST UNTIL EARLY THIS EVENING. LMZ541>543-162330- /O.CON.KGRB.SC.Y.0031.000000T0000Z-170417T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1023 AM CDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST TO NORTHWEST AT 10 TO 20 KTS. GUSTS TO 25 KTS. * WAVES...1 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
441 WHUS73 KGRB 161759 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1259 PM CDT SUN APR 16 2017 ...GUSTY WINDS THIS AFTERNOON... .AS A LOW PRESSURE SYSTEM MOVES EAST OF THE AREA...GUSTY NW WINDS ARE EXPECTED AND PERSIST UNTIL EARLY THIS EVENING. LMZ521-522-170000- /O.EXA.KGRB.SC.Y.0031.000000T0000Z-170417T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1259 PM CDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS...NORTHWEST AT 15 TO 20 KTS. GUSTS TO 25 KTS. * WAVES...1 TO 2 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-170000- /O.CON.KGRB.SC.Y.0031.000000T0000Z-170417T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1259 PM CDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST TO NORTHWEST AT 10 TO 20 KTS. GUSTS TO 25 KTS. * WAVES...1 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
182 WHUS73 KGRB 162043 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CDT SUN APR 16 2017 ...GUSTY WINDS THIS AFTERNOON... .AS A LOW PRESSURE SYSTEM MOVES EAST OF THE AREA...GUSTY NW WINDS ARE EXPECTED AND PERSIST UNTIL EARLY THIS EVENING. LMZ521-522-541>543-170000- /O.CON.KGRB.SC.Y.0031.000000T0000Z-170417T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 343 PM CDT SUN APR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHWEST AT 15 TO 20 KTS. GUSTS TO 25 KTS. * WAVES...1 TO 2 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 3:20 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 14, 3:20 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 320 PM CDT Fri Apr 14 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Saturday Issued at 320 PM CDT Fri Apr 14 2017 Clouds spread across most of the area during the day and there were a few light showers/sprinkles. The rain was in a northwest to southeast band of moisture and warm advection around 850 mb. As of 20Z radar indicated little or no precipitation in the forecast area. Models indicated elevated CAPE, so showers and storms can be expected this evening and overnight as a warm front and a mid level short wave trough push northeast across Wisconsin. The front is expected to be through most of the state by 12Z Saturday, and by 18Z the entire forecast area is in the warm sector of the surface system where surface winds and low level moisture will increase. Models continued to show QPF in the area Saturday morning though little upper level forcing is evident and the cold front first reaches northwest Wisconsin around midday. Later in the day thunderstorms are expected as a mid level short wave and approaching cold front encounter some surface instability. There is a marginal risk of severe storms across about the southern two rows of counties in the forecast area where winds increase considerably in about the first 2000 feet. Rainfall totals are forecast to be highest, in excess of 0.5" over much of the area from 06Z to 12Z tonight, so the Menominee River and Wisconsin River are likely to rise even more. .LONG TERM...Saturday Night Through Friday Issued at 320 PM CDT Fri Apr 14 2017 The threat for severe weather will continue Saturday night as a cold front sweeps through the western Great Lakes region. While MLCAPE values of up to 1 j/g and 0-6 km bulk shear values of 40 to 45 knots ahead of the front lend themselves to a lingering severe weather threat during the evening hours, the severe weather threat itself appears to be marginal and mainly limited to the southern portion of the cwa given the late arrival of the system dynamics. The main threat appears to be damaging winds with linear type convective mode, however large hail cannot be ruled out. Given many area rivers are already at bankfull, some flooding is possible given the long skinny CAPE profiles and amount of rain expected from this system. However the quick moving nature of the system itself could help mitigate the flood threat. The severe weather threat drops precipitously after midnight as the cold front moves east. A period of dry weather will follow behind the front Sunday and Monday as a secondary cold front tracks through Sunday night without much fanfare. While temperatures behind the main front Sunday will bring a drop in temperatures, a more noticeable drop will occur Monday behind this secondary cold front. Model soundings are fairly dry with this secondary cold front, therefore will maintain a dry forecast with this feature. The next chance for rain arrives Tuesday and Tuesday night as a low pressure system tracks through the western Great Lakes. Although there is still some model discrepancy, there appears to be enough agreement to raise pops during this period into the likely category for Tuesday afternoon and evening given the general pattern of the main dynamics tracking through during this period. The thunder threat appears to remain south during this period with the main instability, however if the system trends north will put thunder chances in as appropriate in subsequent forecasts. Behind this system another one takes aim for the region Wednesday and Thursday. However this system has serious issues with respect to timing and intensity amongst the models. Therefore will maintain the low chancy pops across the region given the high level of uncertainty. Beyond this system the models do seem to agree on another period of dry weather to end the work week next Friday. Temperatures during this stretch will generally be around normal for this time of year. && .AVIATION...for 18Z TAF Issuance Issued at 104 PM CDT Fri Apr 14 2017 VFR conditions prevailed across the area at 17Z as clouds continued to move in from the southwest. There were some light showers/sprinkles in parts of central and east central Wisconsin that were generally weakening as they moved northeast. An approaching warm front will bring lower clouds along with showers and scattered thunderstorms starting this evening. Low level wind shear is expected to develop as southwest winds increases to around 40 knots at 2000 feet AGL. Clouds and a few sunny breaks expected Saturday, with scattered thunderstorms, especially late in the day as a cold front approaches. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......Kurimski AVIATION.......MG
Hazardous weather outlook, Apr 14, 3:29 PM CDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 329 PM CDT Fri Apr 14 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 329 PM CDT Fri Apr 14 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Some rivers and streams in central and far northeast Wisconsin are near or above bankfull and running fast. Rainfall and runoff tonight will cause additional rise of water levels. Be sure to use extra caution near rivers and streams. Thunderstorms are possible tonight, but severe weather is not expected. .DAYS TWO THROUGH SEVEN...Saturday through Friday Thunderstorms are possible on Saturday and Saturday night. A few storms on Saturday afternoon and evening could contain damaging winds and hail. Rainfall and runoff from these storms Saturday and Saturday night could exacerbate flooding concerns on swollen rivers and streams. Additional moderate to heavy rain is possible Tuesday and Tuesday night as another low pressure system tracks through the western Great Lakes. Persons near flood prone areas should monitor future forecasts for possible flooding concerns from additional rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. LMZ521-522-541>543-152030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 329 PM CDT Fri Apr 14 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Gusty south winds may result in conditions hazardous to small craft starting late tonight on Lake Michigan. Patchy fog may also develop late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Friday Winds and waves hazardous to small craft will continue into Saturday night. Thunderstorms are possible on Saturday and Saturday night. Some of the storms Saturday evening could contain gusty winds and hail. MG/Kurimski
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:28 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Apr 14, 10:32 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 7 days |
| Apr 14, 10:36 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 7 days |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.